# SDR DL757970285

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Component: MV10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MEGAPHONE IN F/C COAT CLOSET ON THE FLOOR OF THE COAT CLOSET.  UPON INSPECTION FOUND IT TO BE INOP.  BATTERIES CHECK GOOD, INSTALLED NEW MEGAPHONE.
